# SDR I5PA2021061275701

- Difficulty date: June 12, 2021
- Submitted: June 15, 2021
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- Aircraft time: 62,185 hours, 33,181 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Ecu
- Part number: 211734220
- Part serial: 591111
- Condition: Faulty
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU AUTO SHUTDOWN ON BLOCK IN. APU ECU FOUND FAULTY. ECU REPLACED AND APU CONFIRMED OPERATIONAL.
